Skip to main content


Mathematical Statistics 50 most recent publications

M. Favero, H. Hult and T. Koski, "A dual process for the coupled Wright-Fisher diffusion," Journal of Mathematical Biology, vol. 82, no. 1-2, 2021.
P. Ljung, A. Malqvist and A. Persson, "A generalized finite element method for the strongly damped wave equation with rapidly varying data," Mathematical Modelling and Numerical Analysis, vol. 55, no. 4, pp. 1375-1403, 2021.
Y. Li, K. Schnelli and Y. Xu, "Central limit theorem for mesoscopic eigenvalue statistics of deformed Wigner matrices and sample covariance matrices," Annales de l'I.H.P. Probabilites et statistiques, vol. 57, no. 1, pp. 506-546, 2021.
Z. Bao, L. Erdos and K. Schnelli, "Equipartition principle for Wigner matrices," Forum of Mathematics, Sigma, vol. 9, 2021.
B. Djehiche, O. Mazhar and C. R. Rojas, "Finite impulse response models : A non-asymptotic analysis of the least squares estimator," Bernoulli, vol. 27, no. 2, pp. 976-1000, 2021.
A. Soshnikov and Y. Xu, "Gaussian approximation of the distribution of strongly repelling particles on the unit circle," Theory of Probability and its Applications, vol. 65, no. 4, pp. 588-615, 2021.
H. Hultin, "Generative models of limit order books," Licentiate thesis : KTH Royal Institute of Technology, TRITA-SCI-FOU, 2021;25, 2021.
Y. Li and Y. Xu, "On fluctuations of global and mesoscopic linear statistics of generalized Wigner matrices," Bernoulli, vol. 27, no. 2, pp. 1057-1076, 2021.
C. Bai, Y. Kang and X. Wang, "Spatial Non-Equilibrium and Its Solidification Effect of China's Per Capita Transportation Carbon Emissions," Polish Journal of Environmental Studies, vol. 30, no. 2, pp. 1051-1066, 2021.
C. Ringqvist, "Topics on Generative Models in Machine Learning," Doctoral thesis : Kungliga tekniska högskolan, TRITA-SCI-FOU, 2021;26, 2021.
M. Favero, "Asymptotics, weak convergence and duality in population genetics," Doctoral thesis : KTH Royal Institute of Technology, 2020.
A. Aurell and B. Djehiche, "Behavior near walls in the mean-field approach to crowd dynamics," SIAM Journal on Applied Mathematics, vol. 80, no. 3, pp. 1153-1174, 2020.
S. Källblad Nordin, "Black's inverse investment problem and forward criteria with consumption," SIAM Journal on Financial Mathematics, vol. 11, no. 2, pp. 494-525, 2020.
M. Nordström et al., "Calibrated Surrogate Maximization of Dice," in Medical Image Computing and Computer Assisted Intervention – MICCAI 2020 : 23rd International Conference, Lima, Peru, October 4–8, 2020, Proceedings, Part IV, 2020, pp. 269-278.
P. Henning and A. Persson, "Computational homogenization of time-harmonic Maxwell's equations," SIAM Journal on Scientific Computing, vol. 42, no. 3, pp. B581-B607, 2020.
X. Wang et al., "Credit Scoring Based on the Set-Valued Identification Method," Journal of Systems Science and Complexity, 2020.
Y. Li et al., "Credit scoring by incorporating dynamic networked information," European Journal of Operational Research, 2020.
T. Zhang, R. Bokrantz and J. Olsson, "Direct optimization of dose-volume histogram metrics in radiation therapy treatment planning," Biomedical Physics & Engineering Express, vol. 6, no. 6, 2020.
Y. Achdou et al., "Finite horizon mean field games on networks," Calculus of Variations and Partial Differential Equations, vol. 59, no. 5, 2020.
M. K. Dao and B. Djehiche, "Hamilton-Jacobi equations for optimal control on multidimensional junctions with entry costs," NoDEA. Nonlinear differential equations and applications (Printed ed.), vol. 27, no. 2, 2020.
C. Ringqvist, P. Nyquist and H. Hult, "Infinite Swapping Algorithm for Training Restricted Boltzmann Machines," in Monte Carlo and Quasi-Monte Carlo Methods, 2020, pp. 285-307.
C. Ringqvist et al., "Interpolation in Auto Encoders with Bridge Processes," in Proceedings of the 25th International Conference on Pattern Recognition, ICPR 2020, 2020.
M. C. Christiansen and B. Djehiche, "Nonlinear reserving and multiple contract modifications in life insurance," Insurance, Mathematics & Economics, vol. 93, pp. 187-195, 2020.
M. Hyodo, T. Nishiyama and T. Pavlenko, "On error bounds for high-dimensional asymptotic distribution of L-2-type test statistic for equality of means," Statistics and Probability Letters, vol. 157, 2020.
Z. Bao, L. Erdos and K. Schnelli, "On the support of the free additive convolution," Journal d'Analyse Mathematique, vol. 142, no. 1, pp. 323-348, 2020.
J. Olsson and J. Westerborn, "Particle-based online estimation of tangent filters with application to parameter estimation in nonlinear state-space models," Annals of the Institute of Statistical Mathematics, vol. 72, no. 2, pp. 545-576, 2020.
R. Douc, J. Olsson and F. Roueff, "Posterior consistency for partially observed Markov models," Stochastic Processes and their Applications, vol. 132, no. 2, pp. 733-759, 2020.
B. Bouchard, B. Djehiche and I. Kharroubi, "Quenched Mass Transport of Particles Toward a Target," Journal of Optimization Theory and Applications, vol. 186, no. 2, pp. 345-374, 2020.
J. Olsson, S. Plätzer and M. Sjödahl, "Resampling algorithms for high energy physics simulations," European Physical Journal C, vol. 80, no. 10, 2020.
Z. Bao, L. Erdős and K. Schnelli, "Spectral rigidity for addition of random matrices at the regular edge," Journal of Functional Analysis, vol. 279, no. 7, 2020.
Z. E. O. Frihi et al., "Stackelberg Mean-Field-Type Games with Polynomial Cost," in Proceedings 21th IFAC World Congress, 2020, pp. 16920-16925.
M. Hyodo, T. Nishiyama and T. Pavlenko, "Testing for independence of high-dimensional variables : rho V-coefficient based approach," Journal of Multivariate Analysis, vol. 178, 2020.
J. Olsson, T. Pavlenko and F. L. Rios, "Bayesian learning of weakly structural Markov graph laws using sequential Monte Carlo methods," Electronic Journal of Statistics, vol. 13, no. 2, pp. 2865-2897, 2019.
X. Wang, B. Djehiche and X. Hu, "Credit rating analysis based on the network of trading information," The journal of network theory in finance, vol. 5, no. 1, pp. 47-65, 2019.
T. Önskog, N. L. P. Lundström and M. Olofsson, "Existence, uniqueness and regularity of solutions to systems of nonlocal obstacle problems related to optimal switching," Journal of Mathematical Analysis and Applications, 2019.
F. Armerin, J. Hallgren and T. Koski, "Forecasting Ranking in Harness Racing Using Probabilities Induced by Expected Positions," Applied Artificial Intelligence, vol. 33, no. 2, pp. 171-189, 2019.
J. Barreiro-Gomez et al., "Fractional Mean-Field-Type Games under Non-Quadratic Costs : A Direct Method," in Proceedings of the IEEE Conference on Decision and Control, 2019, pp. 293-298.
M. Nordström et al., "Interactive Deep Learning-Based Delineation of Gross Tumor Volume for Postoperative Glioma Patients," Medical physics (Lancaster), vol. 46, no. 6, pp. E426-E427, 2019.
J. Y. Hwang, J. O. Lee and K. Schnelli, "LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES," The Annals of Applied Probability, vol. 29, no. 5, pp. 3006-3036, 2019.
Z. Bao, L. Erdos and K. Schnelli, "LOCAL SINGLE RING THEOREM ON OPTIMAL SCALE," Annals of Probability, vol. 47, no. 3, pp. 1270-1334, 2019.
S. E. Choutri and B. Djehiche, "Mean-field risk sensitive control and zero-sum games for Markov chains," Bulletin des Sciences Mathématiques, vol. 152, pp. 1-39, 2019.
B. Djehiche, J. Barreiro-Gomez and H. Tembine, "Mean-field-type games for blockchain-based distributed power networks," , vol. 809, pp. 45-64, 2019.
A. Aurell and B. Djehiche, "Modeling tagged pedestrian motion : A mean-field type game approach," Transportation Research Part B : Methodological, vol. 121, pp. 168-183, 2019.
D. Berglund, "Models for Additive and Sufficient Cause Interaction," Licentiate thesis : KTH Royal Institute of Technology, TRITA-SCI-FOU, 2019;43, 2019.
X. Wang et al., "Multi-agent consensus by binary-valued communications of relative state," in Chinese Control Conference, CCC, 2019, pp. 1672-1677.
S. E. Choutri, B. Djehiche and H. Tembine, "OPTIMAL CONTROL AND ZERO-SUM GAMES FOR MARKOV CHAINS OF MEAN-FIELD TYPE," Mathematical Control and Related Fields, vol. 9, no. 3, pp. 571-605, 2019.
J. Alenlov and J. Olsson, "Particle-Based Adaptive-Lag Online Marginal Smoothing in General State-Space Models," IEEE Transactions on Signal Processing, vol. 67, no. 21, pp. 5571-5582, 2019.
Full list in the KTH publications portal